An alternating method for Cauchy problems for Helmholtz-type operators in non-homogeneous medium

B. Tomas Johansson, Vladimir A. Kozlov

Research output: Contribution to journalArticle

Abstract

Kozlov & Maz'ya (1989, Algebra Anal., 1, 144–170) proposed an alternating iterative method for solving Cauchy problems for general strongly elliptic and formally self-adjoint systems. However, in many applied problems, operators appear that do not satisfy these requirements, e.g. Helmholtz-type operators. Therefore, in this study, an alternating procedure for solving Cauchy problems for self-adjoint non-coercive elliptic operators of second order is presented. A convergence proof of this procedure is given.
Original languageEnglish
Pages (from-to)62-73
Number of pages12
JournalIMA Journal of Applied Mathematics
Volume74
Issue number1
Early online date3 Jul 2008
DOIs
Publication statusPublished - 2009

Keywords

  • Cauchy problem
  • Helmholtz equation

Fingerprint Dive into the research topics of 'An alternating method for Cauchy problems for Helmholtz-type operators in non-homogeneous medium'. Together they form a unique fingerprint.

  • Cite this